I can relate...when I was taking Cisplatin for Chemo. I came home one day after treatment...I think it was my second session of Cisplatin, anyway, I was out in my yard and the wind was blowing and I commented to my spouse that my hair hurt...but of course it was my scalp...it was like hyper sensitive and I couldn't even brush it...two days later I was showering and much to my dismay, large clumps of hair fell out...and so I then gently pulled on the remaining hair and it easily came out...I looked like someone who had been in a concentration camp so figured I would look better if all of it was gone. After it was all out, the pain was gone. Melodie
Melodie, Indy Pouch, U.W.Medical Center, Seattle, Dr. Paul H. Lange & Jonathan L. Wright
Ginger, you so made me laugh!! ;D It's on his head. Someone else also told me on another board that they had hair pain so all of you can consider yourselves lucky I guess that didn't get it. He hasn't complained about it the last couple of days so maybe it's quit or he's learning to live with it.
crazy as it sounds...I had that too. A few weeks afte rchemo started my scalp hurt, shortly thereafter my hair thinned significantly. It was like my hair was tender...sounds goofy but I didn't know how to explain iut either! Holly